# SDR AALA202103049013

- Difficulty date: March 1, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N346PR
- Make and model: Boeing 737823
- Aircraft serial: 31273
- Aircraft time: 9,313 hours, 3,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02510005
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE. REPLACED FUSE WITH NEW AT BATTERY PACK M2816 IAW AMM 33-51-06, OPS CHECK GOOD.
